# SDR DL72S001841

- Difficulty date: September 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 49,258 hours, 32,189 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Fuel Flow Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 80 KTS, 181,000 LBS.  ALL FUEL FLOWS WENT TO ZERO ON T/O ROLL AFTER HITTING A BUMP AT 80 KTS.  DURING ABORT ALL FF''S BEGAN WORKING AGAIN.  REPLACED FF PWR SUPPLY AND BOTH FF C/B''S.  GROUND RUN, CHECK NORMAL.
